# SDR PLGA91195J2

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- Engine: Ge CT75A2
- System (JASC): 7250 · Turbine Section
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 5
- Part time: 12,704 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 4899 - YYZ-BDL - THE LEFT OIL PRESSURE WARNING LIGHT ILLUMINATED AND OIL PRESSURE DROPPED TO 40 PSI.  FLIGHT CREW SHUTDOWN THE ENGINE AND DIVERTED INTO ROC.  MAINTENANCE INSPECTED ENGINE AND DETERMINED NR 5 CARBON SEAL FAULTY, WHERE UPON THE POWER TURBINE MODULE WAS REPLACED, REPLENISHED ENGINE OIL AND RETURNED AIRCRAFT TO SERVICE.  (M)
